Sh:849

Bib entry
@article{Sh:849,
 author = {Shelah, Saharon},
 title = {{Beginning of stability theory for Polish spaces}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {214},
 number = {2},
 year = {2016},
 pages = {507--537},
 issn = {0021-2172},
 doi = {10.1007/s11856-016-1342-5},
 mrclass = {03C45 (03E15 03E35)},
 mrnumber = {3544691},
 mrreviewer = {Wesley Calvert},
 doi = {10.1007/s11856-016-1342-5},
 note = {\href{https://arxiv.org/abs/1011.3578}{arXiv: 1011.3578}},
 arxiv_number = {1011.3578}
}